# SDR UPS04442068

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT SIGN OVER UPPER DOCK ESCAPE SLIDE DOOR INOP.  REMOVED AND REPLACED BATTERY PACK PER AMM 33-31-04.  OPS CHECKED GOOD.
